×

zbMATH — the first resource for mathematics

Nonlinear equations with mixed derivatives. (English) Zbl 0614.35013
The author describes some aspects of his decomposition method for the discussion of partial differential equations.
Reviewer: W.Watzlawek

MSC:
35G10 Initial value problems for linear higher-order PDEs
35C05 Solutions to PDEs in closed form
PDF BibTeX Cite
Full Text: DOI
References:
[1] Adomian, G, Stochastic systems, (1983), Academic Press · Zbl 0504.60066
[2] Adomian, H, Nonlinear stochastic operator equations, (1986), Academic Press · Zbl 0609.60072
[3] Bellman, R.E; Adomian, G, Partial differential equations—new methods for their treatment and applications, (1985), Reidel Dordrecht · Zbl 0557.35003
[4] Adomian, G; Rach, R, The noisy convergence phenomena in decomposition method solutions, J. comput. and app. math., 15, (1986) · Zbl 0616.65084
[5] Adomian, G, Convergent series solution of nonlinear equations, J. comput. appl. math., 11, 225-230, (1984) · Zbl 0549.65034
[6] Adomian, G, A new approach to nonlinear partial differential equations, J. math. anal. appl., 102, 420-434, (1984) · Zbl 0554.60065
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.